# SDR C2XA01IA148

- Difficulty date: March 6, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Engine: Allsn AE3007A
- Engine time: 2,386 hours, 1,616 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 2306590A
- Condition: Defective
- Location: Nr 1 Engine
- Component: Turbo Fan Engine, Allsn
- Component part number: AE3007A1P
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3937, THE CREW REPORTED A FUEL SMELL IN THE COCKPIT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE FUEL NOZZLES, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
